Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013 (2013), Article ID 593285, 9 pages
http://dx.doi.org/10.1155/2013/593285
Research Article

Exact Multiplicity of Solutions for a Class of Singular Generalized One-Dimensional -Laplacian Problem

Department of Mathematics, Hexi University, Gansu 734000, China

Received 11 November 2012; Accepted 29 May 2013

Academic Editor: Francisco B. Gallego

Copyright © 2013 Youwei Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Youwei Zhang, “Exact Multiplicity of Solutions for a Class of Singular Generalized One-Dimensional -Laplacian Problem,” Journal of Mathematics, vol. 2013, Article ID 593285, 9 pages, 2013. doi:10.1155/2013/593285